# SDR V0XD20180702002

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321749
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS CORROSION BETWEEN FS 349 AND FS 379. REPAIRED RT FLOOR SILL BETWEEN FS 349 AND FS 379 IAW REO 670-53-00-390 REV- DATED 22 JAN 2014 AND NDTM PART 1 51-20-006.
